# SDR SWAA2020122938638

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 26,749 hours, 12,031 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dislodged
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN UNIDENTIFIED LOUD CRACKLING SOUND STARTED IN THE COCKPIT AT 8000 FEET.  UNSUCCESSFUL TO FIND THE SOUND WE SLOWED THE AIRCRAFT TO A SAFE SPEED OF 230 KTS AND BELOW.  THE SOUND CONTINUED UP TO LANDING.  DURING TAXI IN HNL THE WINDOW SEAL OF R1 DISLODGED FROM THE WINDOW FRAME AND WAS VISIBLE IN THE COCKPIT.  THE SEAL WAS THE SOURCE OF THE SOUND.  FOUND R1 WINDOW PREMOLDED SEAL DISLODGED.  REPAIRED SEALANT, IAW AMM 56-11-00, REF LOG PAGE 0201493E FOR SEALANT CURE.
